Change search
ReferencesLink to record
Permanent link

Direct link
A Szego condition for a multidimensional Schrodinger operator
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2005 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 219, no 2, 285-305 p.Article in journal (Refereed) Published
Abstract [en]

We consider spectral properties of a Schrodinger operator perturbed by a potential vanishing at infinity and prove that the corresponding spectral measure satisfies a Szego-type condition.

Place, publisher, year, edition, pages
2005. Vol. 219, no 2, 285-305 p.
Keyword [en]
absolutely continuous spectrum, slow decay
URN: urn:nbn:se:kth:diva-14462DOI: 10.1016/j.jfa.2004.06.009ISI: 000226325200003ScopusID: 2-s2.0-10444258878OAI: diva2:332503
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Laptev, Ari
By organisation
Mathematics (Div.)
In the same journal
Journal of Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link